MENU

You are here

Publications

Export 10 results:
Filters: First Letter Of Last Name is H  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
H
Hijazi S, Ali S, Stabile G, Ballarin F, Rozza G. The Effort of Increasing Reynolds Number in Projection-Based Reduced Order Methods: from Laminar to Turbulent Flows. 2018 .
Hesthaven JS, Rozza G, Stamm B. Certified Reduced Basis Methods for Parametrized Partial Differential Equations. 1st ed. Switzerland: Springer; 2015 p. 135.
Hess MW, Rozza G. A Spectral Element Reduced Basis Method in Parametric CFD. In: Numerical Mathematics and Advanced Applications - ENUMATH 2017. Vol. 126. Numerical Mathematics and Advanced Applications - ENUMATH 2017. Springer; 2017.
Hess MW, Alla A, Quaini A, Rozza G, Gunzburger M. A Localized Reduced-Order Modeling Approach for PDEs with Bifurcating Solutions. ArXiv e-prints. 2018 .
Hess MW, Rozza G. A Spectral Element Reduced Basis Method in Parametric CFD. In: Numerical Mathematics and Advanced Applications - ENUMATH 2017, Springer, in press. Numerical Mathematics and Advanced Applications - ENUMATH 2017, Springer, in press. ; 2017.
Heltai L, Roy S, Costanzo F. A Fully Coupled Immersed Finite Element Method for Fluid Structure Interaction via the Deal.II Library. SISSA; 2012. Available from: http://hdl.handle.net/1963/6255
Heltai L, Costanzo F. Variational implementation of immersed finite element methods. Computer Methods in Applied Mechanics and Engineering. Volume 229-232, 1 July 2012, Pages 110-127 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6462
Heltai L, Arroyo M, DeSimone A. Nonsingular Isogeometric Boundary Element Method for Stokes Flows in 3D. [Internet]. 2014 . Available from: http://hdl.handle.net/1963/6326
Heltai L, Kiendl J, DeSimone A, Reali A. A natural framework for isogeometric fluid-structure interaction based on BEM-shell coupling. COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING [Internet]. 2017 ;316:522–546. Available from: http://cdsads.u-strasbg.fr/abs/2017CMAME.316.522H
Hawkins E, Landi G. Fredholm modules for quantum euclidean spheres. J. Geom. Phys. 49 (2004) 272-293 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/1636

Sign in